MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 MODULAR CENT EPI TRIAL SZ2; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL

DEPUY FRANCE SAS 3003895575 MODULAR CENT EPI TRIAL SZ2; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Catalog Number 230720201
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the male part of epi trial does not fit into the female part of this stem trail; male to large for female.Surgical delay of 2 mins.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative

Brand Name
MODULAR CENT EPI TRIAL SZ2
Common Device Name
EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7582353
Report Number1818910-2018-61644
Device Sequence Number1523949
Product Code LXH
UDI-Device Identifier10603295115748
UDI-Public10603295115748
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230720201
Device Lot Number2518767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer05/14/2018
06/15/2018
07/30/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date06/08/2018
06/22/2018
08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1